# SDR ASAA2021103136470

- Difficulty date: October 31, 2021
- Submitted: November 2, 2021
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 52,042 hours, 15,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FA REPORTS EXIT SIGNS ABOVE AFT GALLEY AND AFT LEFT EXIT DOORS GOING ON AND OFF INTERMITTANTLY. GROUNDED - YES. GROUND VERIFIED AFT GALLEY EMERGENCY EXIT SIGNS AND AFT DOORS EXIT SIGNS REF B737-800 FIM 33-50 TASK 801. OPS CHECK GOOD. NO DEFECTS NOTED.
